Open Journal of Discrete Mathematics

Vol.7 No.4(2017), Paper ID 80010, 18 pages

DOI:10.4236/ojdm.2017.74018

 

Cyclically Interval Total Colorings of Cycles and Middle Graphs of Cycles

 

Yongqiang Zhao, Shijun Su

 

School of Science, Shijiazhuang University, Shijiazhuang, China
School of Science, Hebei University of Technology, Tianjin, China

 

Copyright © 2017 Yongqiang Zhao, Shijun Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhao, Y. and Su, S. (2017) Cyclically Interval Total Colorings of Cycles and Middle Graphs of Cycles. Open Journal of Discrete Mathematics, 7, 200-217. doi: 10.4236/ojdm.2017.74018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.